Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 114, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 6, 2015, 3:05 AM CDT for 5 counties in Oklahoma. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2015, 3:05 AM CDT (08:05 UTC)
- Expired
- May 6, 2015, 3:45 AM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Creek County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 30 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 3:12 AM CDT | TSTM WND DMG | 1 N Kiefer, OK | TREE LIMBS DOWN ON 141ST STREET. TIME IS RADAR ESTIMATED. |
| May 6, 3:33 AM CDT | TSTM WND DMG | Tulsa, OK | LARGE TREE LIMBS DOWN NEAR 51ST STREET AND YALE. TIME IS RADAR ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
476
WUUS54 KTSA 060805
SVRTSA
OKC037-111-131-143-145-060845-
/O.NEW.KTSA.SV.W.0114.150506T0805Z-150506T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
305 AM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CREEK COUNTY IN NORTHEAST OKLAHOMA...
NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
SOUTHWESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
SOUTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA...
WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 345 AM CDT
* AT 303 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF KEYSTONE STATE PARK TO MOUNDS
TO BEGGS...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...KIEFER...MOUNDS...BEGGS...
GLENPOOL...LIBERTY...JENKS RIVERSIDE AIRPORT...JENKS...
HECTORVILLE...BIXBY...TULSA...LEONARD...BROKEN ARROW...
STONEBLUFF...ONETA...CATOOSA...COWETA AND VERDIGRIS.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 210 AND 245.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3632 9566 3610 9557 3587 9560 3586 9566
3586 9576 3583 9576 3573 9611 3591 9609
3606 9616
TIME...MOT...LOC 0805Z 246DEG 37KT 3608 9617 3591 9610
3574 9612
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
634
WWUS54 KTSA 060827 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 AM CDT WED MAY 6 2015
OKC037-060838-
/O.CAN.KTSA.SV.W.0114.000000T0000Z-150506T0845Z/
CREEK OK-
327 AM CDT WED MAY 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CREEK COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3610 9557 3587 9560 3586 9576 3583 9577
3577 9599 3598 9596 3613 9603 3632 9566
TIME...MOT...LOC 0828Z 246DEG 37KT 3618 9591 3601 9583
3580 9588
$$
OKC111-131-143-145-060845-
/O.CON.KTSA.SV.W.0114.000000T0000Z-150506T0845Z/
OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
327 AM CDT WED MAY 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
WAGONER...SOUTHEASTERN TULSA...SOUTHWESTERN ROGERS AND NORTH CENTRAL
OKMULGEE COUNTIES UNTIL 345 AM CDT...
AT 326 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO BIXBY TO 5 MILES NORTHWEST OF BALD HILL...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...LEONARD...BROKEN ARROW...
TULSA...ONETA...STONEBLUFF...CATOOSA...COWETA AND VERDIGRIS
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 220 AND 245.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3610 9557 3587 9560 3586 9576 3583 9577
3577 9599 3598 9596 3613 9603 3632 9566
TIME...MOT...LOC 0828Z 246DEG 37KT 3618 9591 3601 9583
3580 9588
HAIL...<.75IN
WIND...60MPH
$$202
WWUS54 KTSA 060839
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
339 AM CDT WED MAY 6 2015
OKC111-131-143-145-060845-
/O.CON.KTSA.SV.W.0114.000000T0000Z-150506T0845Z/
OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
339 AM CDT WED MAY 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
WAGONER...SOUTHEASTERN TULSA...SOUTHWESTERN ROGERS AND NORTHEASTERN
OKMULGEE COUNTIES UNTIL 345 AM CDT...
AT 337 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CATOOSA TO ONETA TO 6 MILES SOUTHWEST OF STONEBLUFF...
AND MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ONETA...STONEBLUFF...
VERDIGRIS AND COWETA
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 229 AND 245.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3602 9587 3620 9588 3632 9566 3610 9557
3587 9560 3586 9576 3583 9577 3579 9590
TIME...MOT...LOC 0839Z 246DEG 37KT 3623 9577 3606 9572
3585 9579
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 11:45 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, May 5, 11:45 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1145 PM CDT TUE MAY 5 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. AREAS OF SHOWERS AND A FEW THUNDERSTORMS GENERALLY ALONG AND WEST OF HIGHWAY 75 WILL CONTINUE TO TRANSLATE GRADUALLY EAST OVERNIGHT...EVENTUALLY MOVING INTO WESTERN AR AROUND 09Z. EXPECT SOME MVFR CIGS/VSBYS TO DEVELOP WITH THE PRECIPITATION WITH IMPROVING CONDITIONS LATER WEDNESDAY MORNING. && .PREV DISCUSSION... /ISSUED 919 PM CDT TUE MAY 5 2015/ ..UPDATE... DISCUSSION... THE FORECAST IS CURRENTLY RIGHT ON TRACK. HAVE ONLY MADE A FEW MINOR CHANGES TO THE GRIDS THIS EVENING. UPDATED ZFP HAS BEEN SENT OUT MAINLY TO MAKE THE WORDING MORE RELEVANT. PREV DISCUSSION... /ISSUED 620 PM CDT TUE MAY 5 2015/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. AREAS OF SHOWERS AND THUNDERSTORMS WILL WORK INTO EASTERN OK THIS EVENING...AND EVENTUALLY INTO NORTHWEST AR AFTER MIDNIGHT. EXPECT SOME MVFR CIGS TO DEVELOP OVERNIGHT AND LINGER INTO WEDNESDAY MORNING. BREEZY SOUTH WINDS WILL PERSIST THROUGH THE PERIOD...WITH STRONGER GUSTS DEVELOPING LATER WEDNESDAY MORNING. PREV DISCUSSION... /ISSUED 306 PM CDT TUE MAY 5 2015/ DISCUSSION... WIDELY SCATTERED SHOWERS/THUNDERSTORMS HAVE DEVELOPED EARLY THIS AFTERNOON ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH SURFACE HEATING. ADDITIONAL THUNDERSTORMS WILL LIKELY SPREAD INTO EASTERN OKLAHOMA THIS EVENING INTO THE OVERNIGHT HOURS AS MAIN UPPER LOW...CURRENTLY NEAR THE FOUR CORNERS REGION...LIFTS NORTHEAST INTO THE CENTRAL PLAINS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TONIGHT INTO WEDNESDAY MORNING BEFORE PRECIPITATION BEGINS TO WEAKEN BY WEDNESDAY AFTERNOON. ACTIVE WEATHER PATTERN WILL CONTINUE FOR THE NEXT SEVERAL DAYS AND INTO THE WEEKEND WITH SEVERAL ROUNDS OF THUNDERSTORMS LIKELY INCLUDING THE POTENTIAL FOR SEVERE WEATHER/HEAVY RAINFALL. STORMS THAT DEVELOP ALONG THE DRY LINE WEDNESDAY AFTERNOON/EVENING COULD MOVE INTO EASTERN OKLAHOMA WEDNESDAY NIGHT...BUT SHOULD BEGIN TO WEAKEN AS ACTIVITY MOVES INTO A MORE STABLE AIR-MASS. THUNDERSTORMS WILL AGAIN DEVELOP WEST OF THE AREA THURSDAY AFTERNOON/EVENING ALONG THE DRY LINE AND COULD PERSIST MUCH OF THURSDAY NIGHT AS LOW LEVEL JET BEGINS TO STRENGTHEN. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ESPECIALLY ACROSS NORTHEAST OKLAHOMA AS LOW LEVEL MOISTURE CONTINUES TO INCREASE. NEXT UPPER LEVEL STORM SYSTEM...CURRENTLY OFF THE NW PACIFIC COAST... WILL MOVE INTO THE DESERT SOUTHWEST ON FRIDAY. DEEP PACIFIC MOISTURE PLUME AHEAD OF FEATURE WILL OVERSPREAD THE REGION BY THIS TIME WITH THE POTENTIAL FOR ANOTHER ROUND OF HEAVY RAINFALL...INCLUDING SEVERE WEATHER. SOILS WILL LIKELY BE SATURATED BY THIS TIME FROM PREVIOUS RAINS WITH THE INCREASED POTENTIAL FOR FLASH FLOODING. SEVERE WEATHER THREAT WILL LIKELY CONTINUE THROUGH THE WEEKEND AS MAIN UPPER LOW MOVES INTO THE CENTRAL PLAINS BY SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... TUL 65 79 67 80 / 80 60 50 40 FSM 64 80 64 83 / 40 50 10 30 MLC 67 77 67 81 / 70 60 30 30 BVO 64 78 67 82 / 80 60 50 40 FYV 62 77 62 80 / 40 60 10 30 BYV 61 78 63 81 / 30 40 10 30 MKO 64 77 64 79 / 70 60 30 30 MIO 63 76 64 79 / 70 60 20 30 F10 65 76 66 79 / 80 60 40 30 HHW 65 77 64 80 / 70 60 20 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...18
Hazardous weather outlook, May 5, 4:57 PM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT TUE MAY 5 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-061015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
457 PM CDT TUE MAY 5 2015
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.
FLASH FLOOD.
RISK...LIMITED.
AREA...GENERALLY WEST OF A LINE FROM NOWATA TO MCALESTER
ONSET...LATE EVENING.
HEAVY RAIN.
RISK...LIMITED.
AREA...GENERALLY WEST OF A LINE FROM NOWATA TO MCALESTER.
ONSET...LATE EVENING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SCATTERED THUNDERSTORMS ARE ONGOING ACROSS EASTERN OKLAHOMA. AN
ISOLATED STRONG STORM WILL BE POSSIBLE WITH THIS ACTIVITY.
HOWEVER... THE MAJORITY OF THUNDERSTORM ACTIVITY WILL FOCUS
ACROSS WESTERN OKLAHOMA AND NORTH TEXAS... SPREADING NORTHEASTWARD
LATER THIS EVENING AND OVERNIGHT ACROSS EASTERN OKLAHOMA AND
PORTIONS OF NORTHWEST ARKANSAS. INSTABILITY WILL BE LIMITED AHEAD
OF THIS ACTIVITY... WHICH WILL REDUCE THE SEVERE WEATHER POTENTIAL.
LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS EASTERN OKLAHOMA FROM
LATE THIS EVENING THROUGH WEDNESDAY MORNING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
AN ACTIVE WEATHER PATTERN WILL PREVAIL FROM MID WEEK THROUGH
NEXT WEEKEND. DAILY THUNDERSTORM CHANCES WILL EXIST ACROSS THE
REGION. THE STRONGEST STORMS WILL LIKELY FOCUS WEST AND NORTH OF
THE REGION... HOWEVER... THERE WILL REMAIN AT LEAST A LIMITED RISK
OF SEVERE WEATHER WITHIN THE FORECAST AREA EACH DAY. THE MAIN
UPPER LOW WILL SWEEP THROUGH THE REGION OVER THE WEEKEND... WHICH
MAY INCREASE THE SEVERE WEATHER POTENTIAL AS WINDS ALOFT
STRENGTHEN. ADDITIONALLY... LOCALLY HEAVY RAINFALL WILL BE
LIKELY... RAISING FLOODING CONCERNS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 6, 1:49 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
149 AM CDT WED MAY 6 2015
OKZ054-059-060730-
OSAGE OK-PAWNEE OK-
149 AM CDT WED MAY 6 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND PAWNEE
AT 149 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES WEST OF PAWNEE TO 11 MILES SOUTHWEST OF
PAWNEE TO 15 MILES SOUTHWEST OF QUAY...MOVING NORTHEAST AT 35 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
FAIRFAX...PAWNEE...HALLETT...MARAMEC...BLACKBURN...SKEDEE...RALSTON
AND QUAY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3663 9668 3646 9654 3620 9655 3615 9663
3615 9682 3616 9683 3624 9682 3624 9692
3625 9693 3633 9693 3633 9703 3639 9704
TIME...MOT...LOC 0649Z 231DEG 32KT 3631 9698 3622 9690
3605 9691Special weather statement, May 6, 2:10 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
210 AM CDT WED MAY 6 2015
OKZ054-059-064-065-060745-
CREEK OK-OKFUSKEE OK-OSAGE OK-PAWNEE OK-
210 AM CDT WED MAY 6 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK...SOUTHERN OSAGE AND PAWNEE
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 210 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF JENNINGS TO 6 MILES SOUTHWEST OF
SHAMROCK TO 8 MILES SOUTHWEST OF PADEN...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
CASTLE...PADEN...BOLEY...MASON...WELTY...JENNINGS...TERLTON...
BRISTOW...MILFAY...DEPEW...SHAMROCK...DRUMRIGHT...OILTON...SILVER
CITY AND MANNFORD.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3615 9663 3632 9637 3604 9629 3548 9627
3542 9644 3545 9645 3545 9648 3543 9649
3542 9652 3545 9655 3539 9653 3538 9655
3540 9658 3539 9662
TIME...MOT...LOC 0710Z 242DEG 35KT 3615 9668 3586 9665
3544 9667Special weather statement, May 6, 2:44 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
244 AM CDT WED MAY 6 2015
OKZ054-059-060-064-060830-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
244 AM CDT WED MAY 6 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CREEK...SOUTHERN OSAGE...EASTERN PAWNEE AND WESTERN
TULSA
AT 244 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF HOMINY TO 14 MILES SOUTH OF
MANNFORD...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...GRAY...OSAGE...HOMINY...
WYNONA...BARNSDALL...SAND SPRINGS...CLEVELAND...WESTPORT...
MANNFORD...WALNUT CREEK STATE PARK AND KEYSTONE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3662 9611 3613 9606 3589 9640 3650 9652
TIME...MOT...LOC 0744Z 241DEG 33KT 3646 9641 3594 9635The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 1:49 AM CDT | Special Weather Statement | TSA | Pawnee | 41 min |
| May 6, 2:10 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 35 min |
| May 6, 2:41 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 49 min |
| May 6, 2:44 AM CDT | Special Weather Statement | TSA | Creek | 46 min |
| May 6, 2:57 AM CDT | Tornado Warning | TSA | Creek | 18 min |
| May 6, 3:15 AM CDT | Special Weather Statement | TSA | Washington | 45 min |
| May 6, 3:47 AM CDT | Special Weather Statement | TSA | Wagoner | 43 min |
| May 6, 3:51 AM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee | 84 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.